# SDR AALA201602229027

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,033 hours, 8,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L DOOR DISARMED ON LANDING HANDLE IS MOVING UP SLIGHTLY.  AFTER CONSULTING WITH FIRST OFFICER, HE DID NOT RECEIVE ANY INDICATIONS ON ECAM DOOR PAGE.  FWD FLIGHT ATTENDANT STATED THAT HANDLE WAS DIFFICULT TO ARM & IT MOVED ON LANDING.  VERIFIED THAT IT WAS HARD TO ARM LAST FEW INCHES.  AFTER LUBE NOW HANDLE MUCH EASIER.  ALSO LUBE 1R DOOR IT WAS ALSO DRY.
